# SDR CALA2017060501719

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 48,983 hours, 19,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD BIN BULLNOSE IS INOPERATIVE AT ROW 15L ,21L ,12R, AND 15R.  REMOVED AND REPLACED THE BATTERY PACK IAW WDM 33-51-13. OPS CHECK OK. ACCOMPLISHED IDT INSPECTION.
